MathSciNet Relay Station
MathSciNet bibliographic data
MR441841 (56 #235a) 10A35 (10B05)
Alter, Ronald; Kubota, K. K. Multiplicities of second order linear recurrences. Trans. Amer. Math. Soc. 178 (1973), 271–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement